# SDR CA120110003

- Difficulty date: January 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 13,117 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5520 · Elevator Structure
- Part: Stop
- Part number: 5552012186
- Condition: Missing
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR UP STOP MISSING. DURING PREFLIGHT INSPECTION IT WAS NOTICED THAT THE ELEVATOR WHEN PULLED FULL UP WOULD STOP AT THE CONTROL COLUMN BEFORE HITTING THE FULL UP STOP. UPON INSPECTION OF THE ELEVATOR CONTROL SYS THE UP STOP WAS FOUND TO BE MISSING.
